Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
harvac

Very Red and Cold Skin Post Accutane

Recommended Posts

Hello! I have just finished my course on Accutane, woohoo!

I have been experiencing very red skin for months now, both on, and now off Accutane. I never had the problem before taking the medication, but now I get a lot of comments about it, and it sucks!

My skin will randomly feel very hot and get extremely red a few times a day at school, but normally it's just red, and my hands are both red and cold (no pain or discomfort!). I also get very sweaty palms.

please help me! Thanks :)

Share this post


Link to post
Share on other sites

Hi Mr.T,

I took Accutane about 5 years ago, and I experienced the same thing. Mine went away but took a bit of time. I found continuing gentle skin options and moisturizer helped me. I think the flushing might be common as I have heard i a lot!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×